A 33-year-old female asked:
period never late. 1wk late now but tubes tied. can new meds neurontin (gabapentin) n meloxicam cause this? i feel bloated n huge.
1 doctor answer
Dr. Dariush Saghafi answered
32 years experience Neurology
Well, actually----: Mexoloxicam is known to increase INHIBITION of follicular rupture in the ovaries when added to an oral contraceptive so I guess, by itslef it may have some effects which could result in either delay or simply MISSING altogether of period. Neurontin, (gabapentin) rare as Elephants who couldn't use BOTOX treatments.....at the rate of approximately 0.02%. Probably it's the Meloxican....or maybe it's a BOY! HA!
Answered on Jan 21, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!